# SDR 07FDEA00977

- Difficulty date: March 17, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- Aircraft time: 39,189 hours, 27,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UPPER LOBE STA 1100, "LEFT AND 1" RIGHT OF STR 1, HAS 2EA RIVETS WITH CRACKS AROUND RIVETS.  REPAIRED DAMAGED AREA IAW SRM 53-30-3, FIG 3, AND SB 727-53A0204.  REPAIRED DAMAGED SKATE ANGLE IAW SRM 51-40-9. PREPPED AND PAINTED AREA IAW AMM 51-20-151-7.
